MathSciNet Relay Station
MathSciNet bibliographic data
MR2385561 34L16 (34A36 34A37)
Bayramov, A.; Öztürk Uslu, S.; Kizilbudak C̣aliskan, S. Computation of eigenvalues and eigenfunctions of a discontinuous boundary value problem with retarded argument. Appl. Math. Comput. 191 (2007), no. 2, 592–600.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement